Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On minimal lines and congruences in four-dimensional space


Author: John Eiesland
Journal: Trans. Amer. Math. Soc. 12 (1911), 403-428
MSC: Primary 53A25
MathSciNet review: 1500898
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A25

Retrieve articles in all journals with MSC: 53A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500898-8
Article copyright: © Copyright 1911 American Mathematical Society